Article

Citation: Schwartz, S. J., Weisskirch, R. S., Zamboanga, B. L., Castillo, L. G., Ham, L. S., Huynh, Q.-L., Park, I. J. K., Donovan, R., Kim, S. Y., Vernon, M., Davis, M. J., & Cano, M. A. (2011). Dimensions of acculturation: Associations with health risk behaviors among college students from immigrant families. Journal of Counseling Psychology, 58(1), 27–41.

DOI

Keywords:
Notice: Undefined variable: keywords in /home/tpsiqnb1z53e/public_html/citeblackauthors.com/wp-content/themes/pixwell/single-cba-article.php on line 38

Contact: rdonova4@kennesaw.edu